Rocky Mountain Journal of Mathematics

On factorization of biinfinite totally positive block Toeplitz matrices

W. Dahmen, C.A. Micchelli, and P.W. Smith

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 16, Number 2 (1986), 335-364.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250126917

Digital Object Identifier
doi:10.1216/RMJ-1986-16-2-335

Mathematical Reviews number (MathSciNet)
MR843056

Zentralblatt MATH identifier
0612.47026

Keywords
Block Toeplitz total positivity symbol factorization

Citation

Dahmen, W.; Micchelli, C.A.; Smith, P.W. On factorization of biinfinite totally positive block Toeplitz matrices. Rocky Mountain J. Math. 16 (1986), no. 2, 335--364. doi:10.1216/RMJ-1986-16-2-335. https://projecteuclid.org/euclid.rmjm/1250126917


Export citation